# SDR SWIA95780

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118A
- System (JASC): 5246 · Fluid Service Doors
- Part: Fasteners
- Condition: Failed
- Location: Fuel Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SERVICE DOOR LIGHT CAME ON SHORTLY AFTER DEPARTURE.  RETURNED TO AIRPORT.  CAMLOC POPPED.  REPLACED BOTH RECEPTACLES FOR PRESSURE FUELING OUTBD DOOR, CHECKS GOOD.
